# SDR FDEA200903050849

- Difficulty date: March 5, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA38733
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TRANSFERED FROM NRC N00340, DURING REMOVAL RAIL CHANNEL ON CENTER CARGO COMPT FOUND CRACK AND CORROSION OUT OF LIMIT ON CTR DOOR JAMB.  REPAIRED AREA IAW EA 8-5310-128537.
